# SDR DALA2021041302168

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,503 hours, 37,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 GOUGE 6.25 AFT OF 2R DOOR, 1.5" BELOW STRINGER 15. MEASURES APPROX 3/8 X 1/4 X 0.011. CORRECTIVE ACTION: BLENDED DAMAGED AREA PER A320 SRM 53-41-11. OK FOR SERVICE. (7424822)
